# SDR 96FDEA01262

- Difficulty date: June 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N586FE
- Make and model: Doug MD-11
- Aircraft serial: 48487
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Pl1 Washer
- Part number: PL1201336
- Condition: Misinstalled
- Location: Nr 2 Fuel Tank
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  WHILE INCREASING MTOGW (SB 57-20) DISCREPANCY WAS FOUND THAT THE PL1-20-1336 WASHER AND PL1-16-1336 WASHERS ON THE UPPER AND LOWER BOLTS (81139-20-99 AND 81139-16-99) HAD BEEN INCORRECTLY INSTALLED PER MM 20-20-01, FIG 201.  (ALSO DPS 1.336).  PER FIG 201, WASHER INDEX NR 5 BELONGS BEFORE AND AFTER PL1 WASHER WHERE INSTALLED, IN THIS CASE, WASHERS WERE INSTALLED BOTH AFTER PL1 WASHER JUST BEFORE NUT INSTALLED.  CORRECTIVE ACTION:  BOLTS REMOVED FOR NDT TESTING AND CHECKED GOOD.  WASHERS REPLACED AND VERIFIED FOR CORRECT INSTALLATION.
